# SDR AALA20040109

- Difficulty date: January 21, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N19059
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 469
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fitting
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS INFLIGHT T1367/21 ON TAKEOFF WHEN GEAR HANDLE WAS RAISED A LOUD THUMP WAS HEARD IN THE NOSE GEAR AREA.  NOSE GEAR WOULD NOT RETRACT.  NOSE GEAR AMBER UNLOCK LIGHT REMAINED ON AND ASSOCIATED ECAM MESSAGE LANDING GEAR RETRACTION INOPERATIVE.  RETURNED TO BOSTON.  LANDED WITHOUT INCIDENT.  INSPECTED AND APPROVED FOR FERRY FLIGHT TO JFK.  FOUND NOSE GEAR UPLOCK ATTACH FITTING DAMAGED.  REPLACED UPLOCK ATTACH FITTING AND UPLOCK ASSEMBLY FOR NOSE GEAR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
